Request file

Review/Citation:  Sysala, Stanislav, Čermák, Martin, Koudelka, T., Kruis, J., Zeman, J., Blaheta, Radim. Subdifferential-based implicit return-mapping operators in computational plasticity. emZeitschrift fuer Angewandte Mathematik und Mechanik. /em 2016, 96(11), 1318-1338. ISSN 1521-4001

Requested document:  UGN_0465667.pdf - Other

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *